# SDR ABXA202512109325

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 89,125 hours, 27,907 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20508000
- Part serial: 04597
- Condition: Overheated
- Location: Zone 700
- Part time: 49,659 hours, 1,769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WHILE TAXING IN AT DFW, RIGHT SIDE INBOARD AFT BRAKE OVERHEAT, TEMP AT '7".  WHEN BRAKE ROSE TO UNAFE LIMIT DISCONTINUED TAXI.  REFERRED TO QRH AND CALLED OPS.  CREW REQUESTED FIRE AND RESCUE TO MEET A/C.  FIRE AND RESCUE VISUALLY INSPECTED THE BRAKE AND LANDING GEAR ASSY.  BRAKE WAS INTACT, APPEARED NORMAL.  MAINTENANCE FOUND #7 MLG WHEEL RUBBING #7 MLG BRAKE. REMOVED AND REPLACED #7 BRAKE PER KAC AMM 32-41-08. OPS NORMAL NO DRAGGING. HOT BRAKE INSPECTION COMPLIED WITH 05-51-14, ALL STEPS COMPLETE.  AIRCRAFT RETURNED TO SERVICE.
